# SDR YENA2024031200399

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 01927
- Aircraft time: 79,038 hours, 28,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION WEB LOC. STR23L BTW FR69 AND FR70 AT AFT GALLEY AREA; REF AEROMAN W.O. 2024-1/1 NR 2024- 54881 -,REMOVED AND REPLACED WEB LOC. STR 23L BTW FR69 AND FR70 AT AFT GALLEY AREA IAW A320 SRM 51-72-11 AND DWG D53470100. THIS PART IS CONSIDERED PSE IAW 51-11-12.
